# SDR SIMA20210314003

- Difficulty date: March 14, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 13,241 hours, 8,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-05: RH LOWER SEAT TRACK CORRODED, BETWEEN FRAMES 83-84.CORROSION LEVEL 1-C/A-REPAIRED THE RH LOWER SEAT TRACK BETWEEN FRAMES 83-84 IAW ENVOY ERS-EJ-53MR-4293.
